Acne Archives

yellowing of the eyes due to accutane

[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

yellowing of the eyes due to accutane

Posted by
dusty on January 06, 2001 at 01:56:53:

I have ben taking accutane for about a month and my eyes are a little bit yellow, I mean a little bit. I was wondering if this is going to make my Dermotologist take me off of accutane? I don't want to stop because it has already started working, and I could care less if any of these side effect hurt me, I just want clear skin, so I can hold my head up high, and live my life. I don't want her to take me off of it beacuse I don't want to get all depressed like I was before I took it, I thought I was going to hurt myself because I got so depressed. If she takes me off it because of this I'll fall back into that depression, and I don't want those thoughts in my head. Accutane has made me happy, and given me hope, and I don't stay in the house all the time now. I really hope she doesn't take me off of it I, I don't care if my liver explodes a week after my face clears up, as long as my face is clear, you could cut my arm off If it would clear it up



Re: yellowing of the eyes due to accutane

Posted by
June on January 06, 2001 at 11:38:37:

In Reply to: yellowing of the eyes due to accutane posted by dusty on January 06, 2001 at 01:56:53:

Dusty,

Please speak with your doctor (maybe even your general doctor if you like him or her) and be serious about what this could mean. Since Accutane can affect the liver in certain people your yellowish eyes may be a warning that your liver is in trouble. It could also be liver trouble unrelated to the Accutane but if it is indeed liver trouble you will have to stop the medication.

Please don't convince yourself you don't care if your liver explodes! You cannot ever hope for a decent life if your liver is damaged.

Also, there is some very helpful tips about dealing with acne here on this 'site, including taking balanced EFA'S. I really feel for your self-conscious suffering and depression but Dusty we have to take care of our internal body parts too. Hope you'll let us know what happens - and very much wish for you its nothing too serious.

June



Re: yellowing of the eyes due to accutane

Posted by
Mike on January 08, 2001 at 02:36:28:

In Reply to: yellowing of the eyes due to accutane posted by dusty on January 06, 2001 at 01:56:53:

Dusty,

If you thought the thoughts in your head were scary before you took accutane... Depression due to acne and its implications is one thing. Wait until you start to have depression without explanation. I experienced depression during and after my accutane treatment, and I can't recall ever feeling like that before taking accutane. And, this even though the drug worked.

I started freshman year in college with clear skin, was meeting new people, and having great times. But why was I depressed and freaked out by myself so much. Coincidentally, during that same year, my mom sent me a letter including an article about a suicide by an accutane user, citing depression as a common side effect and in rare cases, suicidal tendancies. When she sent it, she had no idea what I was going through, neither did I really. But reading that made me feel better, because I felt I had atleast an explanation as to why I felt certain ways(that reason being accutane f***s with your head). I have two friends who have taken it and would definently agree on that. You should know this if you decide to stay on it.

Lucky for you, you have found this website. I just found it today (two years after I finished taking accutane). I wish I would have tried non-drug alternatives, like something as easy as a diet change or relaxation or anything besides the drug that has made me:
have clear skin, thinning hair, confusing night vision, unable to perform strenuous activity and have little to no sex-drive while on it, and extremely introspective.

Concerning your feelings that harming your body is better than having acne: It isn't. Treat your body like a temple. If you clean the inside of your cup the outside will also be clean. Be confident in yourself, your clear or not clear skin isn't what makes you. There is life after school (generally the place that makes people wish they were different).

Preaching aside. I just wanted you to know that even if yellowing of the eyes isn't anything serious, there are other side-effects you are risking that they don't seem to talk about enough and you're at a spot where you could stop and try other options. You can always start accutane again in the future.



Re: yellowing of the eyes due to accutane - (archivable - Walt) nmi

Posted by kmd on January 08, 2001 at 08:10:17:

In Reply to: Re: yellowing of the eyes due to accutane posted by Mike on January 08, 2001 at 02:36:28:

nmi



Re: yellowing of the eyes due to accutane - (archive - Walt) nmi

Posted by Walt Stoll on January 10, 2001 at 07:45:07:

In Reply to: Re: yellowing of the eyes due to accutane - (archivable - Walt) nmi posted by kmd on January 08, 2001 at 08:10:17:

O.K. kmd. Thanks.

Walt



[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!